REAL

Items where Author is "Garonzi, Martino"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Garonzi, Martino and Halasi, Zoltán and Somlai, Gábor (2023) On the diameter of Cayley graphs of classical groups with generating sets containing a transvection. ISRAEL JOURNAL OF MATHEMATICS. ISSN 0021-2172

Garonzi, Martino and Levy, Dan and Maróti, Attila and Simion, Iulian I. (2016) Factorizations of finite groups by conjugate subgroups which are solvable or nilpotent. JOURNAL OF ALGEBRA AND ITS APPLICATIONS. pp. 1-17. ISSN 0219-4988

Cannon, John and Garonzi, Martino and Levy, Dan and Maróti, Attila and Simion, Iulian (2016) Groups equal to a product of three conjugate subgroups. ISRAEL JOURNAL OF MATHEMATICS, 215 (1). pp. 31-52. ISSN 0021-2172

Garonzi, Martino and Levy, Dan and Maróti, Attila and Simion, Iulian I. (2016) Minimal length factorizations of finite simple groups of Lie type by unipotent Sylow subgroups. Journal of Group Theory, 19 (2). pp. 337-346. ISSN 1433-5883 (print), 1435-4446 (online)

Garonzi, Martino and Maróti, Attila (2015) On the number of conjugacy classes of a permutation group. JOURNAL OF COMBINATORIAL THEORY SERIES B, 133. pp. 251-260. ISSN 0095-8956

This list was generated on Fri Mar 28 10:12:51 2025 CET.